# SDR ASOA201908297100

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 37,734 hours, 29,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  DENT IN FUSELAGE AT STRINGER 11L AND 12L BETWEEN FRAMES 19A AND 20.  CORRECTIVE ACTION:  REPAIRED FUSELAGE SKIN IN ACCORDANCE WITH EMB ETD 2019-145-112063.
